# SDR UALA2011072903916

- Difficulty date: July 29, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 83,146 hours, 13,422 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER TANK FUEL PUMP INOPERATIVE AND DEACTIVATED.  CIRCUIT BREAKER POPPED ON P-6 PANEL.  RAN NR 2 ENGINE FOR 5 MIN, OPS CHECKED RIGHT CENTER TANK FUEL PUMP.  NO CIRCUIT BREAKER POP, CENTER TANK FUEL PUMP CHECKED NORMAL PER JRH.
